MAUDE Adverse Event Report: Hologic, Inc. OMNI; Hysteroscope accessories

Hologic, Inc. OMNI; Hysteroscope accessories
Model Number OMNI-S-001
Medical Device Problem Codes Entrapment of Device (1212); Material Fragmentation (1261); Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
As soon as it was put threw the sheath it came out the other end one of the blades shredded in a few pieces.We then removed the scissors, yet unfortunately there was metal and metal shavings left inside the patient from the defective scissors.Dr.Was able to remove the shavings by opening up a lite shaver.Then sending whole specimen to the lab for diagnostic assessment.

Brand Name
OMNI
Common Device Name
Hysteroscope accessories
Manufacturer (Section D)
Hologic, Inc.
250 campus dr
marlborough MA 01752
MDR Report Key50713484
Report Number50713484
Device Sequence Number10005405
Product Code NWW
UDI-Device Identifier15420045515529
UDI-Public(01)15420045515529
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
Report Date (Section F) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOMNI-S-001
Device Catalogue NumberOMNI-S-001
Device Lot Number25F13RL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA06/24/2026